# SDR COMA2009022450085

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 25,905 hours, 23,197 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: K601R507474S
- Condition: Faulty
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM YYZ TO JFK RECEIVED PAX DOOR WARNING, CARGO DOOR AND SERVICE DOOR CAUTION MSG'S, WITH NO LOSS OF CABIN PRESSURE.  A/C DIVERTED TO SYR LANDED SAFELY.  FOUND PAX DOOR WIRE HARNESS TO BE FAULTY.  REPLACED PAX DOOR WIRE HARNESS.
